MathSciNet Relay Station
MathSciNet bibliographic data
MR1724562 60F99 (11K99 60C05)
Hwang, Hsien-Kuei Asymptotics of Poisson approximation to random discrete distributions: an analytic approach. Adv. in Appl. Probab. 31 (1999), no. 2, 448–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement